# SDR FDEA202403170304

- Difficulty date: March 17, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 74,064 hours, 28,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51301
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION, AT STA 1427 RBL-25. AFTER EVALUATED CORROSION AREA ON SEAT TRACK STA 1427 RBL25 FOUND OUT OF LIMTIS   IAW B757 SRM 53-00-51-1A FIG 101 SHEET 4 DETAIL VIII & I, REMOVED AND REPLACED SEAT TRACK   SECTION, STA 1320 TO 1540 RBL 24.75 IAW B DWG# 146N5120 REV A, B DWG# PL 146N5130 REV C   AND B757 SRM 51-40-02-0G.    MAJOR REPAIR
